Anxiety Community
dr upping my prozac
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

dr upping my prozac

after being on 20 mgs of prozac since march 3 2010 my dr is upping it because i told him i am  doing more but i feel abit more sadness than before the prozac im also on xanax......i have to take the prozac at night because its zonks me out in the day if i take it in the morning..the dr found that odd....i also sweat alot on it....i guess thats a side effect im scared of going up higher but maybe it will do the trick i guess im scared because i feel down after staring it and afraid it will make me even downer on higher dose....any one have this happen before?
Related Discussions
3 Comments Post a Comment
Blank
1238554_tn?1339423716
I'm also on 20 mgs of Prozac and have been for about a month. I take it in the morning and I haven't had any problems with it making me tired or making me sweat. Everyone reacts differently to meds though, so maybe you should talk to your doctor about the side effects and see if there is another med that might be better. I started on Zoloft but I was struggling with the side effects....I couldn't sleep and I always felt extremely jittery and nauseous. After switching to Prozac those symptoms went away for the most part, and I'm feeling much better now.

It usually takes about a month to 6 weeks before you really start feeling the benefits of antidepressants, but if you're experiencing side effects or are feeling worse then you were before taking Prozac I would definitely talk to your doctor and see if another med might suit you better. Good luck!
Blank
Avatar_f_tn
i wouldnt say im feeling worse im getting things done,but i do sweat maybe its cause im up doing things...as far as the sad feelings it coudl be  myanxiety and fear of meds..he is upping it to 40 mg..have u had any weight gain on the prozac/
Blank
1238554_tn?1339423716
I haven't had any weight gain, in fact I've noticed I don't have much of an appetite anymore. I don't know if that's from the meds or from the anxiety really. I also have the fear of my meds and I hate it. I realize it should help me, but at the same time it's so hard not to question everything about it like side effects or becoming addicted or suffering withdrawals if I do stop it......but I think that's just our minds being super overprotective because we don't want to suffer anymore trauma then we already have.

Let me know how you feel after they up your meds, I'm wondering if I need to up mine as well because I feel like I still have this underlying anxiety that just never, ever goes away.
Blank
Post a Comment
To
Recent Activity
1110049_tn?1409405744
Blank
4Maddie44 commented on swabes's status
7 mins ago
973741_tn?1342346373
Blank
specialmom Enjoying the long weekend ... Comment
27 mins ago
Avatar_f_tn
Blank
lesweet1971 commented on Derealization and Dep...
1 hr ago
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
480448_tn?1403547723
Blank
nursegirl6572
PA
Avatar_m_tn
Blank
cj29
GA
Avatar_f_tn
Blank
remar
st. louis, MO
358304_tn?1395085884
Blank
cnote
na, MO
Avatar_m_tn
Blank
Paxiled
Arlington, VA
6579347_tn?1388505968
Blank
mele48
TX
Anxiety Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Anxiety Answerers
480448_tn?1403547723
Blank
nursegirl6572
PA
Avatar_m_tn
Blank
cj29
GA
Avatar_f_tn
Blank
remar
st. louis, MO
358304_tn?1395085884
Blank
cnote
na, MO
Avatar_m_tn
Blank
Paxiled
Arlington, VA
6579347_tn?1388505968
Blank
mele48
TX